# SDR AUS20030771

- Difficulty date: July 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT DECK SLIDING WINDOW 2R FAILED THE EMERGENCY RELEASE TEST.  INVESTIGATION FOUND THE CAUSE OF THE PROBLEM WAS EITHER LACK OF LUBRICANT OR ADJUSTMENT OF THE WINDOW.
